A question for iterated Galois groups in arithmetic dynamics

Andrew Bridy, John R. Doyle, Dragos Ghioca, Liang Chung Hsia, Thomas J. Tucker

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We formulate a general question regarding the size of the iterated Galois groups associated with an algebraic dynamical system and then we discuss some special cases of our question. Our main result answers this question for certain split polynomial maps whose coordinates are unicritical polynomials.

Original languageEnglish
Pages (from-to)401-417
Number of pages17
JournalCanadian Mathematical Bulletin
Issue number2
Publication statusPublished - 2021 Jun


  • AMS subject classification 37P15 11G50 11R32 14G25 37P05 37P30

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A question for iterated Galois groups in arithmetic dynamics'. Together they form a unique fingerprint.

Cite this